# SDR SIMA201806180002

- Difficulty date: June 10, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 2 RT TRAILING EDGE HAD PULLED RIVETS,  AND FOUND  TO BE CRACKED .196 FROM A RIVET TO THE TRAILING EDGE.  REPAIRED THE RUDDER TRAILING EDGE IAW ERS-EM-55MR-680.
